# SDR USAA960265

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48144
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Le Slat
- Part time: 35,021 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - PILOT REPORTED AFTER WALK AROUND THAT THERE WAS A 1 INCH CRACK IN THE LEFT WING LEADING EDGE NR 1 SLAT SKIN AT STATION XF-126 ABOVE TELESCOPING ANTI-ICE DUCT.  REMOVED CRACK AND INSTALLED FILLER AND DOUBLER REPAIR PER SRM 57-02 FIG 6.  AIRCRAFT RETURNED TO SERVICE.  (M)
